# SDR CALA2025032403142

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N86534
- Make and model: Boeing 737824
- Aircraft serial: 62750
- Aircraft time: 27,507 hours, 10,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR SUPPORT INTERCOSTAL HAS SPOTS CORR BETWEEN STA 947 AND 967 LBL 50 MKD (REF AAR N/R 9948342) SFR INFORMATION ENTERED REMOVED AND REPLACE INTERCOSTAL AT AFT CABIN WET AREA BETWEEN STA 947 AND 967 LBL50 AS PER SRM 51-40-02-0G-0 AND DWG# 147A5650. ESFR NO.:581
